| Model Number |
323.46 |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/01/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Event year is reported as 2021; however exact date of event is unknown.Complainant part is expected to be returned for manufacturer review/ investigation but has yet to be received.The investigation could not be completed, no product was received; no conclusion could be drawn at the time of filing this report.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device history lot: part #: 323.46, synthes lot #: 4700054, supplier lot #: n/a.Released to warehouse: 23dec2003.Manufactured by: (b)(6).Review of the device history record(s) showed that there were no issues during the manufacture of this product, and any sub-components, which would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that on unknown date, during inspection of instruments after going through the decontamination process and noticed that there were several instruments that were damaged and need to be replaced.There was no patient involvement.Product # 314.05, lot # 4700447, this screwdriver is stripped, and the tip is cracked.Product # 03.010.473, lot # 35p5950.This screwdriver is stripped.Product # 329.15, lot # unknown due to wear.This bender is not able to bend the plates appropriately.Product # 323.46, lot # 4700054 this drill guide is bent and will not allow a drill to be placed though the guide.This item was set aside to be sent back but was discarded by the staff and unable to be retrieved.Product # 399.99, lot # a7ga24.This reduction forceps is unable to be closed and remain closed.Product # 399.99, a7ea16.This reduction forceps is unable to be closed and remain closed.Product # 03.130.010, lot # 36p4867.This complaint involves seven (7) devices.This report is for (1) 4.5mm universal drill guide.This report is 3 of 3 for (b)(4).
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: h3, h4, h6- product complaint # : (b)(4).Investigation summary product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device history lot part #: 323.46.Synthes lot #: 4700054.Supplier lot #: n/a.Released to warehouse: 23dec2003.Manufactured by: brandywine.No ncrs were generated during production.Review of the device history record(s) showed that there were no issues during the manufacture of this product, and any sub-components, which would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.B5.
Event or Problem Description
This report is 3 of 4 for (b)(4).